Metrics

From
A New Gumbel Generated Family of Distributions: Properties, Bivariate Distribution and Application by Elebe E. Nwezza, Chinonyerem V. Ogbuehi, Uchenna U. Uwadi and C.O. Omekara American Journal of Applied Mathematics and Statistics. 2020, 8(1), 9-20 doi:10.12691/ajams-8-1-2
Views
4241
Html 3980
Abstract 261
20 January 2020 (publication date) through 25 October 2021 *
10.68 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2903
PDF453
Epub324
XML232
PPT1220
Figures611
Tables63
Export: 1008
RIS272
BibTex361
Endnote375
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com